# SDR DL73S030967

- Difficulty date: October 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 50,639 hours, 35,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654577055
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF STA 663 FRAME AT S3L AN EXISTING FASTENER LOCATION WAS NOTED TO HAVE SHORTED ALONG WITH STANDOFFS THAT INTERFERED WITH REPAIR ACCOMPLISHMENT.  REPAIR INSTRUCTIONS WERE ISSUED VIA ERA 385749-14.
